PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 27 | 2 | 361-366
Tytuł artykułu

Wave fronts of solutions of some classes of non-linear partial differential equations

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
1. This paper is devoted to the study of wave fronts of solutions of first order symmetric systems of non-linear partial differential equations. A short communication was published in [4]. The microlocal point of view enables us to obtain more precise information concerning the smoothness of solutions of symmetric hyperbolic systems. Our main result is a generalization to the non-linear case of Theorem 1.1 of Ivriĭ [3]. The machinery of paradifferential operators introduced by Bony [1] together with an idea coming from [3], [2] are used.
Słowa kluczowe
Rocznik
Tom
27
Numer
2
Strony
361-366
Opis fizyczny
Daty
wydano
1992
Twórcy
  • Department of Mathematics, Sofia University, Bul. A. Ivanov 5, Sofia, Bulgaria
Bibliografia
  • [1] J. M. Bony, Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non-linéaires, Ann. Sci. Ecole Norm. Sup. (4) 14 (1981), 209-246.
  • [2] L. Hörmander, The Analysis of Linear Partial Differential Operators IV, Springer, Berlin 1985.
  • [3] V. I. Ivriĭ, Wave fronts of solutions of symmetric pseudodifferential systems, Sibirsk. Mat. Zh. 20 (1979), 557-578 (in Russian).
  • [4] P. Popivanov, Wave fronts of the solutions of some classes of non-linear partial differential equations, C. R. Acad. Bulgare Sci. 40 (11) (1987), 27-28.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv27z2p361bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.